# SDR AALA202409204843

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 33,352 hours, 13,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ISLE EMERGENCY OVERHEAD LIGHT BY MID LAVATORY BEHIND EXIT SIGN INOPERATIVE. REPLACED LIGHT PER AMM 35-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
